Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Delayed periods, unprotected sex. Taking utovlan, plan b. Pregnant or side effects of plan b?

Hi I have been taking utovlan to delay my period. But I have stopped taking it and it has been four days and there is still nosing of my period. However while I was taking the utovlan I had unprotected sex and took a plan b. I am now unsure of what to do. Am I pregnant or is my period just delayed because of plan b?? Help
Asked On : Sat, 1 Sep 2012
Answers:  0 Views:  227 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor